iCliniq logo

Ask a Doctor Online Now

HomeAnswersNeurologyepilepsyI am taking epilepsy medicine. Is this causing my symptoms?

Are my symptoms a side effect of Epanutin?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At December 26, 2016
Reviewed AtJanuary 23, 2024

Patient's Query

Hello doctor,

I feel I can see everything around me at the same time, although I am focusing on some other thing. When someone sitting next to me or across me makes any movement like scratching their nose, shoulder, knee or even twitch an arm, then I quickly look in that direction and back. I feel people think that I am watching them and now, I am trying to avoid people, but it is difficult at work. I had the same issue about nine years ago. I am using Epanutin for 20 years with Rivotril for about two years for epilepsy. Previously, I was using Epanutin, Topamax and Lamictin. My Epanutin level is 100%. I wanted to know whether the symptoms are any side effect of the medications that I am consuming.

Hi,

Welcome to icliniq.com. Yes, the symptoms that you are explaining could result from drugs like Epanutin (Phenytoin). I suppose you should mention this to your doctor and let them evaluate if you could be shifted to other antiepileptic drugs like Valproic acid.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Anshul Varshney
Dr. Anshul Varshney

Internal Medicine

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

phenytoinepilepsy

Ask your health query to a doctor online

Neurology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy